All Title Author
Keywords Abstract

Publish in OALib Journal
ISSN: 2333-9721
APC: Only $99


Operator Matrices on Banach Spaces

DOI: 10.4236/oalib.1106813, PP. 1-7

Subject Areas: Functional Analysis

Keywords: Infinite Matrix, Matrix Transformation, Banach Space

Full-Text   Cite this paper   Add to My Lib


Since nonlinear schur theorem was proposed, it broke the limitation of linear operator matrices. And in this paper we study the summability theory for a class of matrices of nonlinear mapping, and the characterizations of a class of infinite matrix transformations are obtained. These results enrich the results on infinite matrices transformations, and have important meaning for the study of Banach space.

Cite this paper

Hua, N. , Kang, N. and Liao, H. (2020). Operator Matrices on Banach Spaces. Open Access Library Journal, 7, e6813. doi:


[1]  Robinson, A. (1985) On Functional Transformations and Summability. Proceedings of the London Mathematical Society, 52, 132-160.
[2]  Jeribi, A. (2015) Spectral Theory and Applications of Linear Operators and Block Operator Matrices. Springer International Publishing Switzerland.
[3]  Bani-Domi, W. and Kittaneh, F. (2008) Norm Equalities and Inequalities for Operator Matrices. Linear Algebra and Its Applications, 429, 57-67.
[4]  Bani-Ahmad, F.A. and Bani-Domi, W. (2016) New Norm Equalities and Inequalities for Operator Matrices. Journal of Inequalities and Applications, 2016, Article number: 175.
[5]  Li, R.L., Li, L.S. and Shin, M.K. (2001) Summability Results for Operator Matrices on Topological Vector Spaces. Science in China, 44, 1300-1311.
[6]  Li, R.L., Kang, S.M. and Swartz, C. (2002) Operator Matrices on Topological Vector Spaces. Journal of Mathematical Analysis and Applications, 274, 645-658.
[7]  Li, R.L. and Swartz, C. (1993) A Nonlinear Schur Theorem. Acta Scientiarum Mathematicarum, 58, 497-508.
[8]  Maddox, I.J. (1980) Infinite Matrices of Operators. In: Lecture Notes in Math., Vol. 786, Springer-Verlag, Berlin.
[9]  Swartz, C. (1978) Applications of the Mikusinski Diagonal Theorem. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys, 26, 421-424.


comments powered by Disqus

Contact Us


微信:OALib Journal